MathSciNet Relay Station
MathSciNet bibliographic data
MR1203978 26A15 (26A24 30C15)
Ash, J. M.; Cohen, J.; Freiling, C.; Gluck, L.; Rieders, E.; Wang, G. Characterizations and generalizations of continuity. Proc. Amer. Math. Soc. 121 (1994), no. 3, 833–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement